# SDR P5CA9700212

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE BLEED VALVE BRACKET CRACKED.  WELDED BRACKET IAW BAC 5975, DYE CHECKED PER SOPM 20-20-02, NO CRACKS NOTED.  INSTALLED BRACKET PER MM 49-53-01.
